# SDR ASOA201001763

- Difficulty date: November 10, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 16,873 hours, 14,979 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK AT FS 559+80 AT RBL 27 IS CORRODED.  CARGO SEAT TRACK AT FS 559+80 AT RBL 27 R & R IAW SRM 51-41-04.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
